Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 353, NWS Springfield, MO

June 26, 20115 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 26, 2011, 3:13 PM CDT for 5 counties in Missouri. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2011, 3:13 PM CDT (20:13 UTC)
Expired
Jun 26, 2011, 4:15 PM CDT
In force
62 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dent County, MO, Howell County, MO, Oregon County, MO, Shannon County, MO, Texas County, MO

The radar

The St Louis radar (KLSX), 172 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 2:24 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3064 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3064 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1122 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

890 
WUUS53 KSGF 262013
SVRSGF
MOC065-091-149-203-215-262115-
/O.NEW.KSGF.SV.W.0353.110626T2013Z-110626T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
313 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  NORTHERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHEASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 415 PM CDT.

* AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
  MONTAUK TO SUMMERSVILLE TO WHITE CHURCH...MOVING EAST AT 30 MPH.
  THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE ALTON...BIRCH TREE...BUNKER...
  EMINENCE...MOUNTAIN VIEW...SUMMERSVILLE AND WINONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3709 9103 3708 9121 3684 9122 3682 9111
      3664 9112 3676 9183 3725 9179 3725 9165
      3742 9165 3742 9176 3760 9175 3766 9115
      3758 9117 3759 9131 3751 9131 3750 9120
      3726 9115 3725 9111 3721 9112 3714 9101
TIME...MOT...LOC 2012Z 273DEG 26KT 3747 9182 3718 9169
          3686 9176
WIND...HAIL 60MPH 1.00IN

$$

CRAMER
3 follow-up statements
676 
WWUS53 KSGF 262038
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 PM CDT SUN JUN 26 2011

MOC091-215-262048-
/O.CAN.KSGF.SV.W.0353.000000T0000Z-110626T2115Z/
HOWELL MO-TEXAS MO-
338 PM CDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TEXAS AND
NORTHEASTERN HOWELL COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR SOUTH CENTRAL MISSOURI.

&&

LAT...LON 3709 9103 3708 9121 3684 9122 3682 9111
      3664 9112 3673 9168 3742 9165 3743 9176
      3760 9175 3766 9115 3758 9117 3759 9131
      3751 9131 3750 9120 3726 9115 3725 9111
      3721 9112 3714 9101
TIME...MOT...LOC 2038Z 273DEG 26KT 3746 9158 3719 9142
          3673 9144

$$

MOC065-149-203-262115-
/O.CON.KSGF.SV.W.0353.000000T0000Z-110626T2115Z/
DENT MO-OREGON MO-SHANNON MO-
338 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SHANNON...NORTHERN OREGON AND SOUTHERN DENT COUNTIES...

AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES
SOUTHWEST OF JADWIN TO 3 MILES NORTH OF ALLEY SPRING TO 5 MILES
NORTHWEST OF ALTON...MOVING EAST AT 30 MPH. THESE STORMS ARE CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.

LOCATIONS IMPACTED INCLUDE ALTON...BIRCH TREE...BUNKER...EMINENCE AND
WINONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR SOUTH CENTRAL MISSOURI.

&&

LAT...LON 3709 9103 3708 9121 3684 9122 3682 9111
      3664 9112 3673 9168 3742 9165 3743 9176
      3760 9175 3766 9115 3758 9117 3759 9131
      3751 9131 3750 9120 3726 9115 3725 9111
      3721 9112 3714 9101
TIME...MOT...LOC 2038Z 273DEG 26KT 3746 9158 3719 9142
          3673 9144
WIND...HAIL 60MPH 1.00IN

$$

CRAMER
932 
WWUS53 KSGF 262103
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 PM CDT SUN JUN 26 2011

MOC065-149-203-262115-
/O.CON.KSGF.SV.W.0353.000000T0000Z-110626T2115Z/
DENT MO-OREGON MO-SHANNON MO-
403 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR EASTERN SHANNON...NORTHEASTERN OREGON AND SOUTHEASTERN DENT
COUNTIES...

AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
SOUTHEAST OF GLADDEN TO 11 MILES SOUTH OF MIDRIDGE TO 4 MILES WEST OF
WILDERNESS...MOVING EAST AT 30 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE ALTON...BOSS...BUNKER...GLADDEN...GREER...
HOWES MILL...MIDRIDGE...STONE HILL...TURTLE...WILDERNESS AND WINONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR SOUTH CENTRAL MISSOURI.

&&

LAT...LON 3709 9103 3708 9121 3684 9122 3682 9111
      3664 9112 3670 9144 3699 9136 3721 9128
      3740 9142 3752 9148 3763 9142 3766 9115
      3758 9117 3759 9131 3751 9131 3750 9120
      3726 9115 3725 9111 3721 9112 3714 9101
TIME...MOT...LOC 2104Z 273DEG 26KT 3745 9134 3718 9118
          3672 9121
WIND...HAIL 60MPH 1.00IN

$$

CRAMER
199 
WWUS53 KSGF 262115
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
415 PM CDT SUN JUN 26 2011

MOC065-149-203-262125-
/O.EXP.KSGF.SV.W.0353.000000T0000Z-110626T2115Z/
DENT MO-OREGON MO-SHANNON MO-
415 PM CDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHANNON...NORTHEASTERN
OREGON AND SOUTHEASTERN DENT COUNTIES HAS EXPIRED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR SOUTH CENTRAL MISSOURI.

LAT...LON 3709 9103 3708 9121 3684 9122 3682 9111
      3664 9112 3670 9144 3699 9136 3721 9128
      3740 9142 3752 9148 3763 9142 3766 9115
      3758 9117 3759 9131 3751 9131 3750 9120
      3726 9115 3725 9111 3721 9112 3714 9101
TIME...MOT...LOC 2103Z 273DEG 26KT 3745 9135 3718 9119
          3672 9122

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:50 PM CDT, 23 minutes earlier.

Area forecast discussion, Jun 26, 2:50 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 PM CDT SUN JUN 26 2011

.DISCUSSION...

MAIN FOCUS WILL BE WITH CONVECTIVE PRECIPITATION CHANCES THE
REMAINDER OF THE AFTERNOON INTO THE EARLY EVENING...MCS POTENTIAL
FOR OVERNIGHT IN CENTRAL MISSOURI AND WITH HEAT AND HUMIDITY ON
MONDAY AND LATE THIS WEEK.

HAD A THUNDERSTORM COMPLEX DEVELOP OVER SOUTHEAST KANSAS THIS
MORNING WHICH PRODUCED SOME LARGE HAIL. THIS MCS PRODUCED AN
OUTFLOW BOUNDARY WHICH DEVELOPED ADDITIONAL CONVECTION THIS
AFTERNOON OVER SOUTH CENTRAL MISSOURI. AS THIS HAS ENCOUNTERED
MUCH MORE INSTABILITY...STORMS HAVE BECOME SEVERE WITH DAMAGING
WINDS AND LARGE HAIL. HAVE A THUNDERSTORM WATCH UNTIL MID
EVENING...BUT BELIEVE THIS WILL EXIT THE CWA DURING THE EARLY
EVENING AND WATCH MAY BE ABLE TO BE CANCELLED EARLY FOR OUR CWA.

FURTHER UPSTREAM IN THE CENTRAL PLAINS...WATCHING NEW CONVECTION
DEVELOP OVER NEBRASKA. BELIEVE THIS ACTIVITY WILL LIKELY DEVELOP
INTO ANOTHER MCS WHICH WILL MAINLY REMAIN NORTH OF THE CWA TONIGHT
BUT COULD AFFECT PORTIONS OF CENTRAL/EASTERN MISSOURI DURING THE
OVERNIGHT AND MONDAY MORNING HOURS.  WILL HAVE HIGHEST POPS THERE.

FRONT WILL BE ON THE MOVE TOWARDS THE AREA ON MONDAY BUT WE SHOULD
REMAIN IN THE WARM SECTOR DURING THE HEATING OF THE DAY FOR ALL
BUT FAR NORTHWEST SECTIONS OF THE CWA. COULD SEE ADDITIONAL
CONVECTION FORM ALONG THE SOUTHEASTWARD MOVING BOUNDARY OVER THE
NORTH AND WEST PORTIONS OF THE CWA. HIGHS OUTSIDE OF ANY
CONVECTION WILL LIKELY REACH THE LOW TO MID 90S AGAIN WITH HEAT
INDEX VALUES IN THE UPPER 90S TO AROUND 103. HAVE CONTINUED TO
MENTION IN THE HWO BUT WILL NOT HEADLINE IN HEAT PRODUCTS AT THIS TIME.

FRONT SHOULD PUSH THROUGH THE CWA ON MONDAY NIGHT WITH CONVECTIVE
CHANCES PUSHING SOUTH THROUGH THE AREA. COOLER AND DRIER AIR MASS
WILL BE OVER THE AREA ON TUESDAY AND TUESDAY NIGHT WITH SOUTHERLY
FLOW RETURNING BY WEDNESDAY OVER THE WESTERN CWA AS WELL AS UPPER
RIDGE BUILDING BACK INTO THE REGION FOR THE REMAINDER OF THE WEEK.
COULD SEE MID TO UPPER 90S DEVELOP BY THURSDAY INTO THE WEEKEND
AND MAY NEED SOME HEAT RELATED PRODUCTS BY THEN.

LINDENBERG

&&

.AVIATION...
FOR THE 18Z TAFS...ELEVATED CONVECTION HAS DEVELOPED EARLIER THIS
MORNING WITH THE AID OF A LOW LEVEL JET. CONVECTION FORMED A COLD
POOL WITH OUTFLOW BEGINNING TO DEVELOP MORE CONVECTION OVER WEST
CENTRAL MISSOURI WHICH IS ALSO IN THE VICINITY OF THE STATIONARY
FRONTAL BOUNDARY. FURTHER SOUTH THE CONVECTION IS STILL GOING AND
HEADING TOWARDS THE JLN FORECAST POINT BY 18Z FOR THE ONSET OF THE
NEW TAFS. WILL BRING DOWN THE VISIBILITIES WITH THUNDER TO A TEMPO
1SM THROUGH 19Z. SEEING A FEW MORE UPDRAFTS BEGINNING TO DEVELOP
OUT EAST AHEAD OF THE MCS BUT FOR NOW AM NOT EXPECTING ANYTHING TO
WARRANT MENTIONING TSRA AT SGF/BBG.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 26, 2:35 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
235 PM CDT SUN JUN 26 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271945-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
235 PM CDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

LIMITED TORNADO RISK.
SIGNIFICANT HAIL RISK.
SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK.
ELEVATED LIGHTNING RISK.
LIMITED TO LOCALLY ELEVATED EXTREME HEAT RISK.
LIMITED NON THUNDERSTORM HIGH WIND RISK.

DISCUSSION...

AN AREA OF THUNDERSTORMS HAS QUICKLY DEVELOPED OVER SOUTH CENTRAL
MISSOURI THIS AFTERNOON AND WILL HAVE THE POTENTIAL OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE OF GOLF
BALLS.  AN ISOLATED TORNADO CAN NOT BE RULED OUT.

LATER THIS AFTERNOON AND TONIGHT...A COMPLEX OF STORMS IS
EXPECTED TO FORM IN NORTHERN MISSOURI AND IOWA...AND PUSH
SOUTHEAST. WHILE MOST OF THE ACTIVITY WILL REMAIN NORTH AND EAST
OF THE OUTLOOK AREA...A FEW STORMS COULD CLIP THE FAR EASTERN AND
NORTHEASTERN OZARKS. ANY STORMS THAT DO MOVE INTO THE OUTLOOK
AREA
WILL BE CAPABLE OF THUNDERSTORM WIND GUSTS TO 60 MPH AND HAIL TO
THE SIZE OF QUARTERS...ALONG WITH FREQUENT CLOUD TO GROUND
LIGHTNING.

IN ADDITION...TEMPERATURES WILL WARM INTO THE LOW TO MID 90S
AGAIN THIS AFTERNOON IN AREAS NOT AFFECTED BY THUNDERSTORMS.
COMBINED WITH DEWPOINTS IN THE LOW 70S...THIS WILL RESULT IN HEAT
INDICES IN THE UPPER 90S AND LOW 100S. THE HIGHEST VALUES ARE
EXPECTED TO BE OVER THE OSAGE PLAINS OF EASTERN KANSAS AND FAR
WEST CENTRAL MISSOURI. NON THUNDERSTORM WIND GUSTS TO 35 MPH WILL
BE POSSIBLE OVER THIS AREA AS WELL DURING THE AFTERNOON HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON AND
MONDAY NIGHT...AS WELL AS ON TUESDAY...AS A COLD FRONT PUSHES
SOUTH TO THE ARKANSAS STATE LINE. A FEW STRONG TO SEVERE STORMS
WILL BE POSSIBLE DURING THIS TIME FRAME...WITH GUSTY WINDS AND
LARGE HAIL THE PRIMARY THREATS.

VERY WARM AND HUMID CONDITIONS WILL BE POSSIBLE ON MONDAY AHEAD
OF THE COLD FRONT...WITH HEAT INDICES IN THE UPPER 90S AND LOW
100S EXPECTED. ON WEDNESDAY THROUGH SATURDAY...TEMPERATURES WILL
WARM INTO THE MID TO UPPER 90S ACROSS THE REGION. HEAT INDICES AT
OR ABOVE 100 DEGREES WILL BE COMMON.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED OVER SOUTH CENTRAL MISSOURI
THROUGH THE EARLY EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Jun 26, 12:02 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HAIL             1 S SKIDMORE            37.23N 94.83W
06/26/2011  E1.00 INCH       CHEROKEE           KS   PUBLIC

&&

KARDELL
Local storm report, Jun 26, 12:49 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             5 S WHEATLAND           37.87N 93.40W
06/26/2011  E0.75 INCH       HICKORY            MO   PUBLIC

&&

KARDELL
Local storm report, Jun 26, 2:10 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             NORWOOD                 37.11N 92.41W
06/26/2011  E1.00 INCH       WRIGHT             MO   AMATEUR RADIO

&&

JCOLUCCI
Local storm report, Jun 26, 2:37 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
237 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     3 S MOUNTAIN GROVE      37.09N 92.26W
06/26/2011                   WRIGHT             MO   AMATEUR RADIO

            ONE BARN DESTROYED AND POWER LINES DOWN.

&&

JCOLUCCI
Local storm report, Jun 26, 2:40 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
240 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             CABOOL                  37.12N 92.10W
06/26/2011  E1.00 INCH       TEXAS              MO   PUBLIC

&&

JCOLUCCI
Local storm report, Jun 26, 2:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     HAIL             1 S CABOOL              37.11N 92.10W
06/26/2011  E1.00 INCH       TEXAS              MO   PUBLIC

            ONE INCH HAIL REPORTED AT ROUTE 60 AND ROUTE 181
            INTERSECTION.

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 12:35 PM CDTSevere Thunderstorm WarningSGFHickory27 min
Jun 26, 1:50 PM CDTSevere Thunderstorm WarningSGFDouglas, Wright55 min
Jun 26, 2:11 PM CDTSevere Thunderstorm WarningSGFHowell, Texas64 min
Jun 26, 2:46 PM CDTSevere Thunderstorm WarningSGFTexas59 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.